# SDR SWAA2014012124353

- Difficulty date: January 9, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 33,582 hours, 21,633 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 9930538
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CUSP WEB CORRODED BETWEEN BS 408 TO BS 412 RBL 57.  R & R CUSP WEB IAW SRM.
